# SDR K5SR2017011827962

- Difficulty date: January 8, 2017
- Submitted: January 18, 2017
- Operation: Air carrier
- Aircraft: N330VP
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600330
- Aircraft time: 8,835 hours, 6,386 cycles
- Engine: Pwc JT15D5D
- Engine time: 8,756 hours, 6,253 cycles
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Fuel Nozzle
- Condition: Leaking
- Location: Rt Engine
- Part time: 8,756 hours, 6,253 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE SLOW TO START. AIRCRAFT WAS BROUGHT INTO MAINTENANCE.  FOUND PUDDLE OF FUEL IN EXHAUST LINER.  REMOVED THRUST REVERSER ASSEMBLY AND PERFORMED WET MOTORING OF ENGINE AND DISCOVERED ENGINE FUEL NOZZLE FUEL TUBES AND NOZZLE LEAKING AT 12 O'CLOCK POSITION.
